# SDR DALA13012445635

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,950 hours, 18,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR LEAF SPRING FAILED TEST ON STEP 9 OF W/C 2561-01257-01B.  GIRT BAR R & R IAW AMM 25-66-01. GIRT BAR TEST CARRIED OUT IAW STEP 6 TO STEP 10 OF W/C 2561-0125 7-1B.
